Hiroshima Mathematical Journal

On the behavior of solutions of the Cauchy problem for parabolic equations with unbounded coefficients

Lu San Chen, Cheh Chih Yeh, and Hung Yih Chen

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 145-153.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137968

Digital Object Identifier
doi:10.32917/hmj/1206137968

Mathematical Reviews number (MathSciNet)
MR0312078

Zentralblatt MATH identifier
0267.35046

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations

Citation

Chen, Lu San; Yeh, Cheh Chih; Chen, Hung Yih. On the behavior of solutions of the Cauchy problem for parabolic equations with unbounded coefficients. Hiroshima Math. J. 1 (1971), no. 2, 145--153. doi:10.32917/hmj/1206137968. https://projecteuclid.org/euclid.hmj/1206137968


Export citation

References

  • [1] W. Bodanko; Sur le probleme de Cauchy et les problemes de Fourier pour les equations paraboliques dans un domaine nonborne, Ann.Polon. Math., 18 (1966), 79-94.
  • [2] Lu-San Chen; Onthebehavior of solutions for large | x | of parabolic equations with unbounded coefficients, Tohoku Math. J., 20 (1968), 589-595.
  • [3] Lu-San Chen; Note on the behavior of solutions of parabolic equations with unbounded coefficients, Nagoya Math. J., 37 (1970), 1-4.
  • [4] M.Krzyzaski; Evaluations des solutions de l'equation lineaire du type parabolique a coefficients non borne, Ann.Polon. Math., 11 (1962), 253-260.
  • [5] T. Kuroda Asymptotic behavior of solutions of parabolic equations with unbounded coefficients, Nagoya Math. J., 37 (1970),5-12.
  • [6] T. Kuroda andLu-San Chen On thebehavior of solutions of parabolic equations with unbounded coefficients, Ann.Polon. Math., 23 (1970), 57-64.
  • [7] T. Kusano On the decay for large | x | of solutions of parabolic equations with unbounded coefficients, Publ. Res.Inst. Math. Sci., Kyoto Univ., Ser.A, 3 (1967), 203-210.
  • [8] T. Kusano; Asymptotic behavior of solutions of parabolic differential equations with unbounded coefficients, J. Sci.Hiroshima Univ., Ser.A-l, 33 (1969), 151-159.